Thermostatistics of the multi-dimensional q-deformed fermionic Newton oscillators


Algin A., Arslan E.

PHYSICS LETTERS A, vol.372, no.16, pp.2767-2773, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 372 Issue: 16
  • Publication Date: 2008
  • Doi Number: 10.1016/j.physleta.2007.12.050
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.2767-2773

Abstract

The algebraic and representative properties of the multi-dimensional q-deformed fermionic Newton oscillator algebra are discussed. This algebra is covariant under the undeformed group U(n). The high- and low-temperature thermostatistical properties of a gas of the multi-dimensional q-deformed fermionic Newton oscillators are obtained. (C) 2008 Elsevier B.V. All rights reserved.